[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] Constipation issues



<<I tried cutting the dosage in half with limited results.  I also tried 
Metamucil and then gave Miralax OTC a try for a short period of time  while 
taking the calcium.  I then quit the calcium supplement period plus the 
Metamucil/Miralax and things returned to a more normal state.  Someone 
mentioned the diuretic in the BP meds....I may have to investigate this a 
bit.  Thanks for your suggestions though.  I'll keep working on it till I 
get it right.  I have an 88 year old Mother in rehab from a fall with a 
broken hip caused by osteoporosis.  Makes you kind of want to try and take a

little better care of oneself when it comes to bone deficiencies etc.  

Steve >>

My system is similar to yours when it comes to BM's.  The diuretic is in
that it makes you pee more.  Electrolytes drop get flushed away.  The big
one is Potassium.  Low levels of K (potassium) can lead to cramping of
muscles, and the D word.
Bananas and OJ help get your K back up - did for me - YMMV.  
You also may want to try the Ca again at real low doses, and work your way
up over the course of a month to see if you can tolerate it.

Good luck,
Dick
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org